BibTeX record journals/fss/Vychodil16

download as .bib file

@article{DBLP:journals/fss/Vychodil16,
  author    = {Vil{\'{e}}m Vychodil},
  title     = {Variety theorem for algebras with fuzzy orders},
  journal   = {Fuzzy Sets and Systems},
  volume    = {303},
  pages     = {114--127},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.fss.2015.11.017},
  doi       = {10.1016/j.fss.2015.11.017},
  timestamp = {Sun, 28 May 2017 13:17:55 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/Vychodil16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier